Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

This is a Question for people who have finished a ro-accutane course.

Its approaching 2months since ive finished the course and i dont feel right in myself.

Its like my body feels weak? Immune system kinda thing...

I still carnt quench my thirst, Im even craving fizzy pop and cups of tea with loads of sugar... And normally id just drink water and juice.

If it wasnt for constantly going to the toilet i woulda drown myself by now im sure of it. #-o

Then theres chocolate and food in general... Which im eating like its going out of fashion.

Lucky not gaining any weight but that in itself is a concern really.

They do say you can confuse hunger with thirst so im guessin thats why im eating alot.

I have been to my doc/derm... Ive had a sugertest twice now but all its showing is a low sugar count.

The second being lower than the first as i aviodid eating any sugar beforehand.

But they didnt really say much.

Its also my week off and since tuesday i have felt like complete shite due to comming down with yet another cold/flu again #-o

Im not used to getting ill...i hate it. Ive always had a good immune system.

Anyway, i guess my question is has anyone else had problems like this or know what it may be caused from?

Thanks, Rach

Share this post


Link to post
Share on other sites

Accutane did weird things to me too....I've been off the cycle for about a year and a half now and I still have to drink a lot of water. My body has a hard time tanning too....

I'm not sure about the eating thing....Im a starving college student so I'm hungry all the time.. smile.gif

My Immune system still seems pretty strong...O and watch your skin...in case it comes back....mine took about 4 months till I started breaking out again.

Share this post


Link to post
Share on other sites

Thanks for the reply

Dunno how you mean by doing weird things to you?

... But i kno when i was taking treatment my head was on another planet.

Everything was sound again after a couple of weeks, But this thirst thing is annoying the hell out of me.

Thats really shite to hear your still having probs.. Lets hope it gets better at some point for both of us.

Did you doc give you any reason for it?

I dont use my derm anymore you see as he was a waste of space, never with answers.

Lol, starving student... Yer my appetite aint exactly small so i'm probly just reading into things to much #-o

And as for tanning comment.. im gonna pretend i never heard that.

Thanks again for your reply biggrin.gif , Take care

Share this post


Link to post
Share on other sites

Rachel

Accutane shut down my immune system pretty damn good. first time i took it i coughed for a good solid 12 months. Second time i took it i have currently a few warts on my hands VERY BAD.

sad.gif

Accutane sucks. But i wish you best of luck. biggrin.gif Take care and God bless.

Share this post


Link to post
Share on other sites

I kno yeh.. I'd never touch that shit agen, Aint worth riskin my health.

Sorry to hear that tho Prox, Lets hope it clears everything up for you,n makes it worth while ay. Take care wont cha biggrin.gif

.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×